MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 06473245001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calcium reagent lot number is 726309.The expiration date was not provided.The field service engineer (fse) cleaned all probes and the rinse unit and replaced the gear pump tubing.The service maintenance actions performed by the fse resolved the issue.
 
Event or Problem Description
There was an allegation of questionable ca2 calcium gen.2 results for 9 patient samples on a cobas 8000 c702 module.For sample 1, the initial calcium result was 1.61 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 6.36 mg/dl.For sample 2, the initial calcium result was 8.83 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 10.83 mg/dl.For sample 3, the initial calcium result was 6.21 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 8.72 mg/dl.For sample 4, the initial calcium result was 5.56 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 8.84 mg/dl.For sample 5, the initial calcium result was 7.18 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 8.8 mg/dl.For sample 6, the initial calcium result was 5.61 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 8.0 mg/dl.For sample 7, the initial calcium result was 5.01 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 8.58 mg/dl.For sample 8, the initial calcium result was 8.29 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 9.52 mg/dl.For sample 9, the initial calcium result was 3.62 mg/dl.The sample was repeated on another (b)(6) analyzer and the result was 9.05 mg/dl.The repeat results were deemed correct.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18601720
Report Number1823260-2024-00252
Device Sequence Number18423943
Product Code JJE
UDI-Device Identifier04015630930845
UDI-Public04015630930845
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown